# SDR P5CA2020090100299

- Difficulty date: September 1, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,032 hours, 4,534 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 380029812
- Part serial: P1289
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON APU START, APU FAULT, EICAS MSG ONE RESTART ATTEMPT FAILED.  ITEM TRANSFERRED TO DMI 133730 PER MEL 49-11-01A, CAT C.  REPLACED APU IAW WORK CARD A-49-999-00-01, OPS GOOD.  THIS CLEARS MDDR 133730.  PLACARD REMOVED.
